User logged in as post
I never really had any mouthsores so to speak, I was aware this may happen and stayed on top when I felt sensativity, also I chewed on ice during my infusion of Adryimicin its suppose to help?
I guess it did I never had any issues with sores, avoiding spicy acidity foods helps as well.
The reason why we get heartburn (keep Pepcid AC on hand thats what I used, it works & TUMS) Chemo kills our active cells in our body it cannot differentiate between good cells and bads, generally cancer cells activity is quick and regenerates quickly, like hair follicles, mouth lining, stomach lining..you get the idea, thats what causes these symptoms so stay on top of it and you will be okay.
Post Often, dont be scared...please...you may just sail through it Its like having thre flu while thats no fun it is still doable and it only last a couple days NOT 2 WEEKS!!
HYDRATE HYDRATE HYDRATE!!